MathSciNet Relay Station
MathSciNet bibliographic data
MR1695801 11F67 (11F37 11F41 11G40)
Rodriguez Villegas, Fernando; Yang, Tonghai Central values of Hecke $L$-functions of CM number fields. Duke Math. J. 98 (1999), no. 3, 541–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement